# SDR SWAA001279

- Difficulty date: July 16, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 44,927 hours, 39,797 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Part number: 65C26702
- Condition: Broken
- Location: Rt Wing Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 4 L/E FLAP TRANSIT LIGHT ILLUMINATED AFTER TAKEOFF.  REMOVED AND REPLACED NR 4 L/E GROUND WIRE LUG PER MM.
